MAUDE Adverse Event Report: Spacelabs Healthcare Xhibit Display; Central Station Remote Monitor Display

Spacelabs Healthcare Xhibit Display; Central Station Remote Monitor Display
Model Number 011-0241-01
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
Xhibit Display
Common Device Name
Central Station Remote Monitor Display
Manufacturer (Section D)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
adam moonshadow
35301 se center st
snoqualmie, WA 98065
+1(425)414-9737
MDR Report Key50890274
Report Number3010157426-2026-00144
Device Sequence Number10706293
Product Code MHX
UDI-Device Identifier10841522100536
UDI-Public(01)10841522100536
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-0241-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown